On the theory of nonlinear integro-partial differential equations
Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 410-414
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_3_a7,
author = {M. Imanaliev and S. N. Alekseenko},
title = {On the theory of nonlinear integro-partial differential equations},
journal = {Doklady Akademii Nauk},
pages = {410--414},
year = {1992},
volume = {323},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a7/}
}
M. Imanaliev; S. N. Alekseenko. On the theory of nonlinear integro-partial differential equations. Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 410-414. http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a7/